I was prescribed Clindamycin for an infected wisdom tooth before I could get it taken out. I had the extraction done and all went well, but now, ten days after being prescribed the antibiotic, I broke out in hives. I haven't had any respiratory problems and the urgent care center nurse told me not to worry about it unless the hives get unbearable. They're really not very itchy (I haven't been scratching) and a milk & oatmeal bath in cool water plus Benadryl helped them go down a lot but I'm wondering if any fellow Hubbers have some home remedy knowledge to share? Thanks in advance!
sort by best latest
You can help the HubPages community highlight top quality content by ranking this answer up or down.
I totally agree with Healthyannie, it is very serious. Benedryl, or maybe claritin for hives, might be a better choice, tell your doctor, and your pharmacist, so he can put it on your profile, so that your not prescribed it again, or a derivative.